How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
36528250
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

My Dr. prescribed generic Zantac & Zyrtec for my unexplained

Customer Question

My Dr. prescribed generic Zantac & Zyrtec for my unexplained itching that I have had for years. It helped for for a short time, maybe 3 months, and now the itching is back again. I purchased the Zyrtec from another store and thought that maybe that was the problem. I then purchased it from the first store and I still have the same problem, still itching. What gives?
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: Just the itching, my nose, eyes, arms. No rash or fever. Just constant itching. I do have 25mg hydroxyzine HCL that I do take if it gets too bad.
JA: How long have you had a fever? Do you have any respiratory symptoms?
Customer: No fever or respiratory symptoms.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have been seeing the same Dr. for about 5 years. Have yearly exams with her.
Submitted: 1 month ago.
Category: Eye
Expert:  Dr. Arun Phophalia replied 1 month ago.

Welcome to Just Answer.
Answers here are for education and information.
I will respond shortly with an answer, or further information request.

Expert:  Dr. Arun Phophalia replied 1 month ago.

Were any investigations done for itching?